# SDR CA000329033

- Difficulty date: March 28, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Packing
- Part number: NJ221P153
- Condition: Damaged
- Location: Oil Tank Cap
- Component: Engine Oil Press, Ge, CF343B1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED RIGHT OIL PRESSURE WARNING MESSAGE.  OIL TANK FILLER CAP SEAL DAMAGED.  REPLACED.
